RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 11, Number 8  


Ordinary Differential Equations
The controllability of linear functional-differential systems
S. Yu. Kultyshev
1355
Local uniqueness and existence of the solution of boundary value problems
A. Ya. Lepin, V. D. Ponomarev
1361
The topological equivalence of differential equations
G. S. Osipenko
1366
The topological equivalence of structurally stable three-dimensional systems without periodic trajectories
S. Yu. Pilyugin
1375
A certain method of investigating the periodic solutions of systems with a small parameter multiplying the derivatives
V. I. Rozhkov
1388
The completeness in the space of analytic functions of a system of functions that is generated by the solutions of an $n$th order differential equation
V. V. Ryndina
1396
Occurrence of invariant sets in the neighborhood of the equilibrium position
A. M. Samoilenko, I. V. Polesya
1409
Poisson stability in dispersive dynamical systems
K. S. Sibirskii, N. K. Cheban
1416
The power asymptotic behavior of a nonautonomous homogeneous and quasihomogeneous system
A. A. Shestakov
1427

Partial Differential Equations
The mutual imbedding of a weighted closure of the compactly supported functions and a weighted Sobolev space of functions with zero values on the boundary of the domain
J. V. Rybalov
1437
The uniqueness of the solution of the Cauchy problem with data on a segment of the time axis for a degenerate parabolic equation
S. P. Shishatskii
1453

Finite difference equations
The oscillation of the solutions of nonlinear difference equations
Ya. V. Bykov, G. D. Merzljakova, E. I. Shevtsov
1460
An investigation of the neighborhood of an invariant toroidal manifold of a system of difference equations
D. I. Martynyuk
1474
The support principle in discrete processes
H. Sh. Pham
1485

Short Communications
The measure of nonregularity of quasitriangular systems
A. Azamov
1497
A certain generalization of N. N. Krasovskiǐ's condition for the controllability of nonstationary systems
V. T. Borukhov
1501
Autooscillations and stability of a second order piecewise linear system with lag
Yu. Ya. Dusavitsky
1503
Singularity of an orbit that contains a singular point
I. P. Karklin'
1506
A certain class of third order systems without movable critical points
I. A. Konoplyanik
1508
A connection between controllability and stability in control problems
V. I. Korobov
1512
Integration in geschlossener Form und asymptotisches Verhalten von Lösungen linearer gewöhnlicher Differentialgleichungen vierter Ordnung
E. S. Kostenko
1516
The use of group invariance in branching theory
B. V. Loginov, V. A. Trenogin
1518
The solvability of the Reissner equations of a circular plane membrane for a certain case of the load
V. V. Mel'nik
1522
Admissibility of certain function spaces and dichotomy of the solutions for equations with constant coefficients
V. M. Tyurin
1526
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019